# SDR DXTA2025050703399

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N261QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6199
- Aircraft time: 1,309 hours, 708 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL CHECK: DURING PREFLIGHT SPS  SYSTEM CHECK, WITH LEFT AND RIGHT TEST SWITCHES IN TEST, STICK SHAKER ACTIVATED BUT WE HEARD, AND CO-PILOT FELT, A TAPPING/BANGING UNDER HIS RIGHT FOOT.  ADDITIONALLY, THE PUSHER FAILED TO ACTIVATE.   WE TESTED A SECOND TIME AND SHAKER ACTIVATED, TAPPING HEARD BUT PUSHER, AFTER A 1 TO 2 SECOND DELAY, ACTIVATED.  WE DEPRESSED THE AP/SP DISC BUTTON, PUSHER, AFTER A 2 TO 3 SECOND DELAY, RETURNED APPROX. HALF WAY AND STOPPED MIDWAY OF THE RETURN TRAVEL, DELAYED IN THAT POSITION APPROX. 2 SECONDS AND THEN FULLY RETURNED.  CO-PILOT STATED HE FELT A GRINDING THROUGH THE CONTROL COLUMN AS IT RETURNED TO THE NORMAL POSITION.  G SWITCH TEST ALSO FAILED AS THE PUSHER WOULD NOT RELEASE.   (STALL VANES WERE CHECKED FOR NORMAL STREAMLINED POSITION, AND THEY WERE NORMAL)
